| Catalog Number |
9770600 |
| Medical Device Problem Codes |
Imprecision (1307); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the onscreen needle guide is misaligned and requires calibration/repair.No other information provided, at this time.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and is pending evaluation.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During evaluation, the reported issue of the on-screen needle guide is misaligned and requires calibration/repair was unconfirmed.Root cause confirmation: "per customer, the on-screen needle guide is misaligned and requires calibration/repair" the customer probe and unit were tested and operated as expected no issues found.An alignment image was taken of the probe and the image is withing the specifications of the device.The reported issue could not be confirmed therefore there is no root cause.